Pascal and Francis Bibliographic Databases


Search results

Your search



A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV


A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV


A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 13570

  • Page / 543

Selection :

  • and

Basis conversions among univariate polynomial representationsBARRIO, Roberto; PENA, Juan Manuel.Comptes rendus. Mathématique. 2004, Vol 339, Num 4, pp 293-298, issn 1631-073X, 6 p.Article

An estimate for coefficients of polynomials in L2-normMILOVANOVIĆ, G. V; GUESSAB, A.Proceedings of the American Mathematical Society. 1994, Vol 120, Num 1, pp 165-171, issn 0002-9939Article

q-Pollaczek polynomials and a conjecture of andrews and askeyAL-SALAM, W. A; CHIHARA, T. S.SIAM journal on mathematical analysis. 1987, Vol 18, Num 1, pp 228-242, issn 0036-1410Article

The ratio of q-like orthogonal polynomialsVAN ASSCHE, W.Journal of mathematical analysis and applications. 1987, Vol 128, Num 2, pp 535-547, issn 0022-247XArticle

Orthogonal polynomials with respect to a symmetric inner product involving derivativesBAVINCK, H; MEIJER, H. G.Applicable analysis (Print). 1989, Vol 33, Num 1-2, pp 103-117, issn 0003-6811Article

On the generalized Chebyshev polynomialsISMAIL, M. E. H; MULLA, F. S.SIAM journal on mathematical analysis. 1987, Vol 18, Num 1, pp 243-258, issn 0036-1410Article

Relations between orthogonal polynomials in one and several variablesCNOPS, J.Bulletin de la Société mathématique de Belgique. Série B. 1991, Vol 43, Num 1, pp 1-17, issn 0771-1158Article

On the Markov inequality in Lp-spacesGOETCHELUCK, P.Journal of approximation theory. 1990, Vol 62, Num 2, pp 197-205, issn 0021-9045Article

Transverse limits in the Askey tableauRONVEAUX, A; ZARZO, A; AREA, I et al.Journal of computational and applied mathematics. 1998, Vol 99, Num 1-2, pp 327-335, issn 0377-0427Conference Paper

A unified presentation of certain operational formulas for the Jacobi and related polynomialsCHATTERJEA, S. K; SRIVASTAVA, H. M.Applied mathematics and computation. 1993, Vol 57, Num 1, pp 77-95, issn 0096-3003Article

Some multivariable orthogonal polynomials of the Askey tableau―continuous familiesTRATNIK, M. V.Journal of mathematical physics. 1991, Vol 32, Num 8, pp 2065-2073, issn 0022-2488Article

Interlacing of zeros of shifted sequences of one-parameter orthogonal polynomialsDRIVER, Kathy; JORDAAN, Kerstin.Numerische Mathematik. 2007, Vol 107, Num 4, pp 615-624, issn 0029-599X, 10 p.Article

Zeros of Sobolev orthogonal polynomials of Hermite typeDE BRUIN, M. G; GROENEVELT, W. G. M; MEIJER, H. G et al.Applied mathematics and computation. 2002, Vol 132, Num 1, pp 135-166, issn 0096-3003Article

Etude de la positivité de fonctionnelles bilinéaires dans des espaces de Sobolev = Study on the positivity of some bilinear functionals in Sobolev spacesElhami, Charaf; Draux, André.1999, 158 p.Thesis

Propriétés de congruence de certaines familles classiques de polynômes = Congruence properties of certain classical families of polynomialsZUBER, M.Comptes rendus de l'Académie des sciences. Série 1, Mathématique. 1992, Vol 315, Num 8, pp 869-872, issn 0764-4442Article

Auto-similarité dans la combinatoire des polynômes orthogonauxCONSTANTINEAU, I.Theoretical computer science. 1993, Vol 117, Num 1-2, pp 153-167, issn 0304-3975Conference Paper

ON MULTIPLE APPELL POLYNOMIALSLEE, D. W.Proceedings of the American Mathematical Society. 2011, Vol 139, Num 6, pp 2133-2141, issn 0002-9939, 9 p.Article

Polygones de Newton associés aux polynômes d'Hermite, Laguerre et Legendre = Newton polygons associated with Hermite, Laguerre and Legendre polynomialsVONLANTHEN, C.Comptes rendus de l'Académie des sciences. Série 1, Mathématique. 1992, Vol 315, Num 8, pp 873-876, issn 0764-4442Article

Some families of generating functions associated with the Stirling numbers of the second kindSRIVASTAVA, H. M.Journal of mathematical analysis and applications. 2000, Vol 251, Num 2, pp 752-769, issn 0022-247XArticle

Certain classes of polynomial expansions and multiplication formulasCHEN, Kung-Yu; CHYAN, Chuan-Jen; SRIVASTAVA, H. M et al.Mathematical and computer modelling. 2003, Vol 37, Num 1-2, pp 135-154, issn 0895-7177, 20 p.Article

Orthogonality via transformsFREEMAN, J. M.Studies in applied mathematics (Cambridge). 1987, Vol 77, Num 2, pp 119-127, issn 0022-2526Article

On the stability properties of polynomials with perturbed coefficientsSOH, C. B; BERGER, C. S; DABKE, K. P et al.IEEE transactions on automatic control. 1985, Vol 30, Num 10, pp 1033-1036, issn 0018-9286Article

Orthogonal polynomials, measures and recurrences on the unit circleNEVAI, P.Transactions of the American Mathematical Society. 1987, Vol 300, Num 1, pp 175-189, issn 0002-9947Article

Sharp polynomial bounds on the number of scattering polesZWORSKI, M.Duke mathematical journal. 1989, Vol 59, Num 2, pp 311-323, issn 0012-7094, 13 p.Article

Orthogonal matrix-valued polynomials and applications/Seminar on Operator theory, Tel-AvivGOHBERG, I.Operator theory. 1988, Vol 34, issn 0255-0156, IX-214 pConference Paper

  • Page / 543